National Taiwan Ocean University Institutional Repository:Item 987654321/50355
English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 27287/39131
造訪人次 : 2444435      線上人數 : 36
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜尋範圍 進階搜尋

請使用永久網址來引用或連結此文件: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/50355

題名: APPLICATIONS OF THE GENERALIZED SINGULAR-VALUE DECOMPOSITION METHOD ON THE EIGENPROBLEM USING THE INCOMPLETE BOUNDARY ELEMENT FORMULATION
作者: Kuo, S. R.
Yeih, W.
Wu, W.C.
貢獻者: 國立臺灣海洋大學:河海工程學系
日期: 2000
上傳時間: 2018-10-05T06:36:26Z
出版者: Journal of Sound and Vibration
摘要: Abstract: In this paper, four incomplete boundary element formulations, including the real-part singular boundary element, the real-part hypersingular boundary element, the imaginary-part boundary element and the plane-wave element methods, are used to solve the free vibration problem. Among these incomplete boundary element formulations, the real-part singular and the hypersingular boundary elements are of the singular type and the other two are of the regular type. When the incomplete formulation is used, the spurious eigensolution may be encountered. An auxiliary system, whose boundary conditions are linearly independent of those of the original system, is required in the proposed method in order to eliminate the spurious eigensolution. A mathematical proof is given to show that the spurious eigensolution will appear in both the original and auxiliary systems. As a result, one can eliminate spurious eigensolution by means of the generalized singular-value decomposition method. In addition to the spurious eigensolution problem, the regular boundary element formulation further suffers ill-conditioned behaviors in the problem solver. It is explained analytically using a circular domain why ill-conditioned behaviors exist. Two main ill-conditioned problems are the numerical instability of solution and the nonexistence of solution. To solve the numerical instability of solution problem existing in these proposed regular formulations, the Tikhonov's regularization technique is used to improve the condition number of the leading coefficient matrix; further, the generalized singular-value decomposition method is used to eliminate spurious eigensolutions. Numerical examples are given to verify the performance of these proposed methods, and the results match the analytical values well.
關聯: 235(5) pp.813-845
URI: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/50355
顯示於類別:[河海工程學系] 期刊論文

文件中的檔案:

檔案 描述 大小格式瀏覽次數
index.html0KbHTML14檢視/開啟


在NTOUR中所有的資料項目都受到原著作權保護.

 


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回饋